# SDR CA100726011

- Difficulty date: July 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 26,265 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Actuator
- Part number: 204060762005
- Condition: Failed
- Location: Linear
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACTUATOR ASSY SEIZED/FAILED TO MOVE OR FUNCTION.
